# SDR UIEA2020083191893

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,492 hours, 20,353 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR INOP( PERFORMED  OPS TEST IAW FIM 34-43 FAULT TREE 805. OPS CHECK GOOD. NO FAULT NOTED AT THIS TIME )
